International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2010 (2010), Article ID 619142, 12 pages.
Oscillation for Certain Nonlinear Neutral Partial Differential Equations
We present some new oscillation criteria for second-order neutral partial functional differential equations of the form , , where is a bounded domain in the Euclidean -space with a piecewise smooth boundary and is the Laplacian in . Our results improve some known results and show that the oscillation of some second-order linear ordinary differential equations implies the oscillation of relevant nonlinear neutral partial functional differential equations.
Int. J. Differ. Equ., Volume 2010 (2010), Article ID 619142, 12 pages.
Received: 29 April 2010
Accepted: 16 August 2010
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Lin, Quanwen; Zhuang, Rongkun. Oscillation for Certain Nonlinear Neutral Partial Differential Equations. Int. J. Differ. Equ. 2010 (2010), Article ID 619142, 12 pages. doi:10.1155/2010/619142. https://projecteuclid.org/euclid.ijde/1485399925